Common fixed points of generalized contractions on partial metric spaces and an application

被引:164
作者
Ciric, Ljubomir [1 ]
Samet, Bessem [2 ]
Aydi, Hassen [3 ]
Vetro, Calogero [4 ]
机构
[1] Fac Mech Engn, Belgrade, Serbia
[2] Univ Tunis, Ecole Super Sci & Tech Tunis, Bab Menara 1008, Tunisia
[3] Univ Monastir, Inst Super Informat Mahdia, Mahdia 5121, Tunisia
[4] Univ Palermo, Dept Math & Informat, I-90123 Palermo, Italy
关键词
Coincidence point; Common fixed point; Partial metric space; Weakly compatible pair of mappings; Homotopy; THEOREM;
D O I
10.1016/j.amc.2011.07.005
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper, common fixed point theorems for four mappings satisfying a generalized nonlinear contraction type condition on partial metric spaces are proved. Presented theorems extend the very recent results of I. Altun, F. Sola and H. Simsek [Generalized contractions on partial metric spaces, Topology and its applications 157 (18) (2010) 2778-2785]. As application, some homotopy results for operators on a set endowed with a partial metric are given. (C) 2011 Elsevier Inc. All rights reserved.
引用
收藏
页码:2398 / 2406
页数:9
相关论文
共 19 条
[1]   INTEGRAL TEST FOR SERIES AND GENERALIZED CONTRACTIONS [J].
ALTMAN, M .
AMERICAN MATHEMATICAL MONTHLY, 1975, 82 (08) :827-829
[2]   Generalized contractions on partial metric spaces [J].
Altun, Ishak ;
Sola, Ferhan ;
Simsek, Hakan .
TOPOLOGY AND ITS APPLICATIONS, 2010, 157 (18) :2778-2785
[3]  
Babu G. V. R., 2006, Mathematical Communications, V11, P87
[4]  
Berinde V, 2009, CARPATHIAN J MATH, V25, P157
[5]  
Ciric Lj B., 1971, PUBL I MATH-BEOGRAD, V12, P19
[6]   Approximation of metric spaces by partial metric spaces [J].
Heckmann, R .
APPLIED CATEGORICAL STRUCTURES, 1999, 7 (1-2) :71-83
[7]  
Jungck G, 1998, INDIAN J PURE AP MAT, V29, P227
[8]  
Matthews S.G., 1994, Annals of the New York Academy of Sciences, V728, P183, DOI 10.1111/j.1749-6632.1994.tb44144.x
[9]  
Oltra S, 2004, REND I MAT U TRIESTE, V36, P17
[10]   Partial metrics, valuations, and domain theory [J].
ONeill, SJ .
PAPERS ON GENERAL TOPOLOGY AND APPLICATIONS: ELEVENTH SUMMER CONFERENCE AT THE UNIVERSITY OF SOUTHERN MAINE, 1996, 806 :304-315